# SDR 95ZZZX5998

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2089Y
- Make and model: Cessna 172D
- Aircraft serial: 17249589
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cap
- Part number: 05430181
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT CAP THAT HOLDS STRUT HOUSING TO ENGINE MOUNT, FAILED.  FOUND BOLT MISSING.  SUSPECT HARD LANDING AFTER BOLT CAME LOOSE AS CONTRIBUTING FACTOR.
